MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 30IN (76CM) DISPOSABLE CUFF W/PLC - DP, SB; TOURNIQUET CUFF, SINGLE-USE

ZIMMER SURGICAL, INC. 30IN (76CM) DISPOSABLE CUFF W/PLC - DP, SB; TOURNIQUET CUFF, SINGLE-USE
Model Number 60-7070-105-00
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident has been recorded under (b)(4).Telephone: (b)(6).The device was returned used and stained with blood.When connected to a known working ats in the lab, the ats had to keep pumping air to keep the cuff inflated, confirming a leak.A bubble test determined the leak was located where the pvc tubing connects to the right angle connectors of the cuff.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The event is confirmed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the device was not inflating.No harm or delay were reported.Upon evaluation it was noted that the device was leaking air.No adverse event was reported.Due diligence is complete.No further information is available.

Brand Name
30IN (76CM) DISPOSABLE CUFF W/PLC - DP, SB
Common Device Name
TOURNIQUET CUFF, SINGLE-USE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key16452231
Report Number0001526350-2023-00213
Device Sequence Number12145111
Product Code KCY
UDI-Device Identifier00889024377127
UDI-Public(01)00889024377127(17)250113(10)39404207
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model Number60-7070-105-00
Device Catalogue Number60707010500
Device Lot Number39404207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown